| Catalog Number |
0123790 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190); Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erosion (1750); Unspecified Infection (1930); Pain (1994); Hernia (2240); Injury (2348); Disability (2371); Obstruction/Occlusion (2422)
| Date of Event |
10/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol composix mesh e/x (device #1).An additional emdr was submitted to represent the bard/davol ventrio st (device #2).Should additional information be provided, a supplemental emdr will be submitted.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol composix e/x and ventrio st on (b)(6) 2010 and/or (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges that the patient sustained injuries on (b)(6) 2012 and (b)(6) 2019.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol composix mesh e/x (device 1).An additional emdr was submitted to represent the bard/davol ventrio st (device 2).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Updated fields: a2, a4, b3, b4, b5, b6, b7, d4 (product catalog no., udi no), d.6a (date of implant), d.6b (date of explant), g3, g6, h2, h4, h6, h10.This supplemental emdr represents the bard/davol composix e/x (device 1).Additional supplemental emdrs were submitted to represent the bard/davol ventrio st (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol composix e/x and ventrio st on (b)(6) 2010 and/or (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges that the patient sustained injuries on (b)(6) 2012 and (b)(6) 2019.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per medical records and plaintiff profile form: (b)(6) 2010 - patient was diagnosed with recurrent incarcerated ventral hernia thereby underwent open repair with implant of composix e/x mesh (device #1).Per op notes, "a composix e/x mesh (device #1) was placed and sutured." (b)(6) 2012 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with implant of ventrio st mesh (device #2).Per op notes, "a ventrio st mesh (device #2) was placed and sutured." (b)(6) 2019 - patient was diagnosed with infected mesh, recurrent incisional hernia, bowel obstruction, adhesions thereby underwent open repair with removal of mesh (device #1 and #2) and implant of biological mesh.Per op notes, "adhesions were free up.The mesh (device #1 and #2) had rolled back on itself, eroding into the colon and causing the mesh to be infected.The mesh (device #1 and #2) was removed.A biological mesh was placed and sutured.".